A 23-year-old female asked:
Disclaimer

is there any link between low serotonin levels and eye pain/flashes of light? dry eyes. ever since i've got off anx meds at same time developed this.

1 doctor answer
Dr. Edward Seegers
45 years experience Internal Medicine
Sympts off anx meds: MeghanS006~ the anti-anx meds..are they SSRIs? If so ask if your depression has got worse simultaneously. If so, the symptoms could be related. If not, probably not ! thanks
Answered on Oct 26, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old female asked:
Dr. David Chandler
32 years experience Ophthalmology
Probably not a cause: The need for astigmatism correction will not cause any symptom except blurred vision. WEARING the correction in glasses is another issue. People can ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Steven Griggs
38 years experience Clinical Psychology
Maybe, but: it sounds like side effects of the medication if everything else has been eliminated. Make an appointment with your prescribing MD right away. If ... Read More
A 26-year-old female asked:
Dr. David Dinhofer
40 years experience Radiology
Maybe: There are a number of reasons why someone may see spots (scotomata). By physiologic, I assume you mean they are normal or not to worry about. That i ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Amin Ashrafzadeh
23 years experience Ophthalmology
Dry eyes!: Dry eyes is a very complex issue! low schirmer and tbut, in a 31 year old is a concern. There are many items to consider such as a rheumatologic wor ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month